# SDR R61A201602150097

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 24,052 hours, 18,683 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10012492
- Condition: Inoperative
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN A/I WING FAIL MESSAGE.  CREW RAN QRH, DECLARED AN EMERGENCY AND DIVERTED, WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE R & R RT WING A/I VALVE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
